MathSciNet Relay Station
MathSciNet bibliographic data
MR2483093 39A11 (92D25 93B52 93C55)
Wang, Lin-Lin; Fan, Yong-Hong Permanence for a discrete Nicholson's blowflies model with feedback control and delay. Int. J. Biomath. 1 (2008), no. 4, 433–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement